# SDR DALA2024090908840

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 75,561 hours, 30,558 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6168499) ROW 12ABC SEAT UNSECURE - CAME OUT OF TRACK. RESECURED SEAT ROW 12ABC PER B737 AMM 25-22-00. A/C OK FOR SERVICE.
